On the Dihedral Main Conjectures of Iwasawa Theory for Hilbert Modular Eigenforms

Van Order JM (2012)
Canadian Journal of Mathematics 65(2): 403-466.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
AbstractWe construct a bipartite Euler systemin the sense ofHoward forHilbertmodular eigenforms of parallel weight two over totally real fields, generalizing works of Bertolini–Darmon, Longo, Nekovar, Pollack–Weston, and others. The construction has direct applications to Iwasawa's main conjectures. For instance, it implies inmany cases one divisibility of the associated dihedral or anticyclotomicmain conjecture, at the same time reducing the other divisibility to a certain nonvanishing criterion for the associated p-adic L-functions. It also has applications to cyclotomic main conjectures for Hilbert modular forms over CM fields via the technique of Skinner and Urban.
Erscheinungsjahr
2012
Zeitschriftentitel
Canadian Journal of Mathematics
Band
65
Ausgabe
2
Seite(n)
403-466
ISSN
0008-414X
eISSN
1496-4279
Page URI
https://pub.uni-bielefeld.de/record/2944802

Zitieren

Van Order JM. On the Dihedral Main Conjectures of Iwasawa Theory for Hilbert Modular Eigenforms. Canadian Journal of Mathematics. 2012;65(2):403-466.
Van Order, J. M. (2012). On the Dihedral Main Conjectures of Iwasawa Theory for Hilbert Modular Eigenforms. Canadian Journal of Mathematics, 65(2), 403-466. doi:10.4153/cjm-2012-002-x
Van Order, J. M. (2012). On the Dihedral Main Conjectures of Iwasawa Theory for Hilbert Modular Eigenforms. Canadian Journal of Mathematics 65, 403-466.
Van Order, J.M., 2012. On the Dihedral Main Conjectures of Iwasawa Theory for Hilbert Modular Eigenforms. Canadian Journal of Mathematics, 65(2), p 403-466.
J.M. Van Order, “On the Dihedral Main Conjectures of Iwasawa Theory for Hilbert Modular Eigenforms”, Canadian Journal of Mathematics, vol. 65, 2012, pp. 403-466.
Van Order, J.M.: On the Dihedral Main Conjectures of Iwasawa Theory for Hilbert Modular Eigenforms. Canadian Journal of Mathematics. 65, 403-466 (2012).
Van Order, Jeanine Marie. “On the Dihedral Main Conjectures of Iwasawa Theory for Hilbert Modular Eigenforms”. Canadian Journal of Mathematics 65.2 (2012): 403-466.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar